# SDR DALA1053175645

- Difficulty date: December 26, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 47,181 hours, 15,605 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MX FOUND THE DOOR 1L EXTERNAL EMERGENCY LIGHT INOPERATIVE. MX REPLACED THE BATTERY PACK. OPS CHECK WAS GOOD.
